Jump to content

Search the Community

Showing results for tags 'nordaz'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hi, I really need some help.. I started to taking Seroplex 10 mg (lexapro, escitalopram in other name) and Nordaz 5 mg during 2 years In France, after my traumatic childhood and adulthood. I came to foreign country (France) to rescue myself. I was taking these drugs alone last 1 year, without a psy cause i met a real disaster one. I stoped taking drugs since 4 months cause i suddenly felt no need, i don't know how to describe. I took 1 month to stop them and after I was literraly in a hell physically for the first one month, and from seconde, in a hell except my body and nowadays I feel completely lost and the headache doesn't stop. It feels like squeezed hard enough and i can feel the pressure goes up in my head cause my ears go pop up like i was in the airplane and my nose get the pressure too, it pops up sometimes. I can concentrate on NOTHING, i'm just lost. When people talk to me I don't know what to answer, actually i don't even understand why they are talking. I feel totally disconnected from everything. I don't know what to do when i wake up in the morning till sleeping, I can't work neither. I become more and more real alone cause i have no one to rely on in this cold country..
×
×
  • Create New...